NRAS
21,409 members25,119 posts

I did it !

Dear all, I was a big girl and took my MTX last night, after staring at my 5 little tablets for ages, I took them all at once and immediately went to bed, just in case! Lol x

I will admit I had feeling of nausea during the night and today it is sweeping over me but..., get over it, have done the school run, hung out washing and breathed it all away, I laughed at myself this morning when I discovered I still had a full head of hair !!!

Love to you all for your support yesterday, x x

17 Replies
oldestnewest

Good work! Keep going and the MTX will become 2nd nature. The symptoms of the side effects became less for me as the weeks turned into months. It has got better for me - fingers crossed its the same for you. Keep going and dont let it hold you back. Glad your hair stayed on!! :D Cal

1 like
Reply

I felt a little sick and fluey the first couple of times but then it went away. Hope you feel fab soon x

Reply

Sounds good to me.

I had a rather loose reaction in the going to the loo department, so I learned to be aware if where that was whenever I went anywhere new. Am over that now more or less

Reply

The MTX tablets also gave me nausea and sickness. Eventually I was changed onto the injections and apart from a slight reaction in the early days, I don't suffer from sickness etc now.

If you find the nausea/sickness is not clearing up you can ask to go on the injections. Also your GP can prescribe something to control the sickness as well or speak to the pharmacist at your local pharmacy who will also be able to recommend something to help.

MTX can cause hair thinning but over a long period of time and as soon as you come off it, the hair thinning stops. So glad to see you still have yours!

LavendarLady x

Reply

Woohoo, well done! It feels like a big hurdle to jump but you've done it.

Dotty xx

Reply

well done first lot down x

Reply

Well done xx

Reply

next week , it will be even easier ... ( down the hatch ) well done :)

Reply

Well done you :) !!! I remember being really REALLY scared before taking my MTX tablets..I'd put it off for ages and then when I finally took them I made sure to go to a public place just in case the MTX would do something horrible to me lol and so there would be people there to help :D Nothing happened of course ;)

All the best and hoping MTX will work for your joints :) Christine xx

Reply

I can take bucket loads of mtx without any problem whatsoever! (Although apparently I exaggerate occasionally.)

Hope it's the same for you! And well done!

Luce x

Reply

That is definitely an exaggeration! LavendarLady

Reply

It did occur to me that exaggerating quantities of drugs is no laughing matter so I'm glad you gently emphasised how silly I was being! It's the sun - can't believe how lovely it is today & it has completely gone to my head! x

Reply

Well done, I changed from the tablets to the injections and up till now haven't had any real side affects, keep going,

Wendy xx

Reply

Brilliant, that first heap of little yellow pills is really the most scary....and I remember gazing at them for ages before I managed my first dose. Hope you gave yourself a treat for managing it! Polly

Reply

Well done, I really hope they work for you like many friends on here, Take Care XXx

Reply

Well done you! Five little tablets but one big step! Hope the nausea passes & the mtx works for you xxx

Reply

i think all on meth have this feeling first time i did staring at them for about anhour i only felt sick the foirst time the dose was raised, my probs have been hydroxy just been taken off so just meth now.

Reply

You may also like...